MAUDE Adverse Event Report: NURSE ASSIST, LLC NURSE ASSIST; STERILE WATER FOR IRRIGATION USP IN SCREW TOP BOTTLE

NURSE ASSIST, LLC NURSE ASSIST; STERILE WATER FOR IRRIGATION USP IN SCREW TOP BOTTLE
Model Number 6240
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint (b)(4) from medwatch mw5153672.
 
Event or Problem Description
From medwatch report (mw5153672).Had rhinoplasty and septoplasty.Saline used after procedure for cleaning.One month later, abscess was present and had to have another surgery to clear abscess.Nose is now deformed.

Brand Name
NURSE ASSIST
Common Device Name
STERILE WATER FOR IRRIGATION USP IN SCREW TOP BOTTLE
Manufacturer (Section D)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer (Section G)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer Contact
rebeca masdon-mercado
4409 haltom rd.
haltom city, TX 76117
8006496800
MDR Report Key19201738
Report Number3002695476-2024-00021
Device Sequence Number8072844
Product Code FRO
UDI-Device Identifier00850421008815
UDI-Public850421008815
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/20/2025
Device Model Number6240
Device Lot Number23045346
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Disability;
Patient SexUnknown